# SDR GTIA2025072138995

- Difficulty date: July 17, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 31,432 hours, 14,006 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ROTTEN EGG SMELL REPORTED AFT CABIN BY THE FAS ISOLATED PACK 2 ODOR WENT AWAY FOR ABOUT 40 MINS. THE SMELL CAME BACK, PROCEDING TO ISOLATE PACK 1, SMELL DISSIPATED FOR A FEW MINS. EVENTUALLY ODOR CAME BACK SO WE PERFORMED THE AIR PACK 1+2 PROCEDURE AND DESCENDED TO FL 100.   ROTTEN EGGS SMELL. APPARENT SOURCE: UNKNOWN. AFT CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-REF TSM 05-50-00-810-831-A INSPECTED ENGINE AND APU OIL LEVEL IAW AMM 12-13-79 AMD 125-13-49, ALL LEVLES GOOD. INSPECTED APU COMPRESSOR INLET FOR CONTAMINATION, NONE FOUND. OPS TEST PACK 1= 2 WITH APU IAW AMM 36-12-00. NO ODOR FOUND. OPS TEST PACKS 1+2 WITH ENG 1+ 2 IAW AMM 36-11-00. ENG 2 BLEED PRODUCED BURING SMELL
